# SDR DL72E950902

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2823W
- Make and model: Boeing 727247
- Aircraft serial: 21328
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Uplock Support
- Condition: Damaged
- Location: Ws 913
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, LEFT MLG UPLOCK SUPPORT FRAME AT FS 913 WAS FOUND WITH TIME LIMITED REPAIR.  INSTALLED PERMANENT REPAIR PER MM 53-11-0 PG 815.
